# SDR 97UAL900514

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc
- Condition: Failed
- Location: Nr 2 Engine
- Component: Hamilton Sta, 7765555
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE COMPRESSOR STALL AT FLIGHT LEVEL 390 IN CLOUDS.  IMMEDIATELY PROCEEDING STALL, ENGINE WAS AT STEADY HIGH POWER AND EXPERIENCED SLIGHT LOSS OF EPR AND STALL.  ENGINE RECOVERED AND CONTINUED OPERATING.  *S/D*  MACH CHAMBER CONTAMINATION WITHIN THE ENGINE VANE AND BLEED CONTROL CAUSED THE EVBC TO FAIL WHICH CAUSED THE ENGINE TO SURGE.  EVBC HAS BEEN OVERHAULED.
